# SDR SWIA202156967

- Difficulty date: March 22, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 41,493 hours, 35,986 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adc
- Condition: Failed
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

DURNING OUR DESCENT, WE EXPERIENCED AN EFIS COMP MON CAUTION MESSAGE FOLLOWED BY A MACH TRIM AND STALL FAIL CAUTION MESSAGE. WE HAS IAS COMPARATOR FLAGS ON BOTH PFDS. WE RECOGNIZED THAT IT WAS THE FO SIDE PFD THAT WAS THE ISSUE. FOLLOWED QRH PROCEDURE. ARRIVED AND LANDED WITHOUT ISSUE. FO PFD RETURNED TO NORMAL ON SHORT FINAL.      FLIGHT 4692 - FILED CLOSED             INSPECTED AND FOUND BAD #2 ADC CAUSING ALL ABOVE MENTIONED MESSAGES. REMOVED AND REPLACED #2 ADC REF. AMM 34-13-01 OPS CHECKS GOOD AT THIS TIME. AIRCRAFT REMAINS CAT II AND RVSM STATUS. COMPLIED WITH CAT II RETURN TO SERVICE TASK CARD. SEE ATTACHED.
